# SDR V0XD201310290274

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 14,378 hours, 9,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR HAS EIGHT CORRODED SCREWS AND NUTS ON UPPER RELEASE LATCH MECHANISM.  R & R HARDWARE IAW AMM 52-21-02.
